Just looking for some input. I was on Subutex for 1 week. I felt wonderful. I was switched to Suboxone Monday night. Don't get me wrong I still feel pretty good but not as good as I did on the Subutex. I don't seem to have as much energy......feel tired alot. Any feedback appreciated from anyone that has gone from one to the other. Thanks
If Im wrong about this Im sorry. Im sure they are both the same drug. The suboxone has naloxone in it to deter people from shooting it. The naloxone doesnt have any affect on you. So I dont see why you would feel any different. Unless you are taking less. Are they both 8 mg pills?
Thanks so much for responding. When I was on the Subutex, I actually got a little buzz when I took them. I am not getting that on the Suboxone. Maybe that is the whole point ???? To get you used to not looking for that feeling??? Part of the plan? He gave me 8 mg. and told me to take 1/2 in morning and 1/2 after work. I do wake up every hour to hour 1/2 at night. I think it is from them and I wonder.........maybe I am just exhausted (that's a given) from lack of sleep not the change in pills. I am not sure what is going on only know that I felt alot better of the Subutex.
well your body is adjusting to the sub now...when you first started it, it was new to your system and does effect you differently until you adjust to it...i have heard a few people say they got kind of buzzed from it at first , whether it be subutex or suboxone...but that feeling is short lived, and yes! that is the point of taking it, to learn to live without that buzz, to feel "normal"...but they are both made of bupenorphine, same drug, except suboxone has naloxone in it and only will effect you if you try to shoot it...
i would say its just your body adjusting to it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.